# SDR AALA201812199021

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 22,690 hours, 9,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 4R CABIN ENTRY DOOR EMERGENCY EXIT LIGHT IS MISSING COVER. INSTALLED NEW COVER ON 4R EMERGENCY EXIT LIGHT.
